# SDR DL72W981529

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C2 LETTER CHECK, CRACK AT FASTENER, VERT STAB STA 180.6 STR 10 LEFT SIDE   AND CRACK AT FASTENER, VERT STAB STA 180.6 STR 9 LT SIDE.  BOTH REPAIRED PER ERA 365310-14.
